# SDR IPXA1564718

- Difficulty date: February 9, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL, BS 333-440 LBL 25, HAS DELAMINATION ON LOWER SURFACE AND A MISSING INSERT.  REPAIRED IAW EO B757-5320-9692-G, DATED 04/15/2009.
